# SDR AU510001588

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31841101
- Part serial: 287
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ESCAPE SLIDE FAILED TO DEPLOY CORRECTLY. FOLLOWING MANUAL OPERATION THE SLIDE INFLATED BUT WAS NOT CORRECTLY ORIENTATED TO THE DOOR OPENING. SUSPECT CAUSED BY FAULTY PACKING OF THE SLIDE AT THE LAST OVERHAUL.  (CASA NR 510001588)
